Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the reason for stomach pain caused from epilim ?

My 12 nearly 13 year old daughter suffers from abdominal pain which is caused from the epilim she takes, she also suffers headaches, feeling sick, back pain and joint pain , i have tried hot and cold packs, panadol, nurofeon, and milk for pain relief and none of this has worked, she use to use donatab for the stomach pain and that helped for a while, but it seems that she got to use to them and they stopped working, is there any other pain relief i can give her for her tummy as she has missed so much school and cannot sleep due to the pain, i am desperately in need of some pain relief for her as i dont know what else to do, and asking dr s is like talking to a brick wall, i really need some help on this and my daughter needs to be relieved from the pain.
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

All the medications which u have been giving her is not exactly used for pain in the stomach and 'panadol' might have actually worsened it. Stomach pain which has been there for so long is cause for concern and epilim does not really cause stomach pain.
Meet a gen physician for further work up

Have a healthy living
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor